MAUDE Adverse Event Report: TEOXANE SA RHA REDENSITY MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA REDENSITY MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 2424R2L0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling/ Edema (4577)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Allergic reaction [type i hypersensitivity] ([face oedema]) rha redensity to each of 4 lip quadrants/lips themself, superficial nfl lines [off label use].Case narrative: on 03-mar-2026, primevigilance notified teoxane geneva of an adverse event from the united states.According to the information received from the injector, a patient was injected on (b)(6) 2026 with rha redensity and the 30g needles provided in the box: in the perioral lines (above the upper lip).In the lips (0.05 - 1 ml to each of 4 lip quadrants).In the nasolabial fold lines superficially.The patient had a history of allergies including: dust mites, balsam of peru, formaldehyde, rubber accelerators, limonene, linalool, and minoxidil.The patient had history of other aesthetic treatments: hydrafacials, ipl, hollywood spectra laser although no other filler history.She has also had a face lift prior to the injection.Patient's concomitant medication included lisinopril, hydrochlorothiazid (hctz), lipitor, probiotics, and vitamin d.On (b)(6) 2026, immediately after treatment the patient had a normal post-procedure peri-oral swelling and was advised to ice on and off throughout the day.She had no bruising, redness, or any other significant changes outside of normal swelling.Oral mucosa was checked and appeared normal.Three hours later,the swelling significantly increased and reached the entire lower face and the lower eyelids.No airway swelling nor difficulty in breathing were noted.The injector advised the patient to take benadryl and pepcid, to continue applying ice and to monitor for any additional signs of allergic reaction.Two hours later, while patient took the benadryl and pepcid and was continuing icing, the swelling significantly worsen and spread in the cheeks.The patient was not able to talk very well due to lip swelling although there was no tongue or airway swelling.The injector advised to continue monitor for tongue and airway swelling, apply ice and take medrol pack dose.Given the suggestive temporal relationship with the injection of rha redensity, the apparent severity of the swelling, the worsening of the symptoms despite anti-allergic treatment intake, and the risk of tongur and airway swelling mentionned by the injector, the event was being conservatively considered as medically significant and, therefore, the case was assessed as reportable.The outcome of the event was unknown.Despite several reminders, no further information could be retrieved.The complaint was considered closed.Imdrf code annex g is erroneous is this case (due to database issue).Please consider code g04127 ¿ syringe.
 
Additional Manufacturer Narrative
Generalized allergic reactions that may manifest as significant face swelling within minutes to hours after the injection are well-known and documented reactions to hyaluronic acid injections.They are immune-mediated reactions related to patient conditions, such as allergies to ha or lidocaine or a previous history of anaphylaxis.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of teosyal products.Of note, rha redenisty is not indicated for the lips and nasolabial folds in the usa.This is default text configured for block h10.

Brand Name
RHA REDENSITY MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key24727969
Report Number3005975625-2026-00021
Device Sequence Number21398751
Product Code LMH
UDI-Device Identifier07640173234197
UDI-Public(01)07640173234197(10)2424R2L0(17)280527
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number2424R2L0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexFemale